HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Lyapunov-Krasovskii functional for discretized homogeneous systems

Denis Efimov 1 Alexander Aleksandrov 2
1 VALSE - Finite-time control and estimation for distributed systems
Inria Lille - Nord Europe, CRIStAL - Centre de Recherche en Informatique, Signal et Automatique de Lille - UMR 9189
Abstract : The paper is devoted to stability analysis of discrete-time time-delay systems, obtained after explicit Euler discretization of (locally) homogeneous continuous-time models. The results are derived by applying the Lyapunov-Krasovskii theory. A generic structure of the functional is given that suits for any homogeneous system of non-zero degree (and it can also be used for any dynamics admitting a homogeneous approximation). The obtained conditions are utilized to demonstrate stability for a discretized delayed locally homogeneous planar system with negative and positive degrees.
Document type :
Journal articles
Complete list of metadata

Contributor : Denis Efimov Connect in order to contact the contributor
Submitted on : Thursday, April 8, 2021 - 8:06:08 PM
Last modification on : Friday, April 1, 2022 - 3:52:34 AM


Files produced by the author(s)



Denis Efimov, Alexander Aleksandrov. Lyapunov-Krasovskii functional for discretized homogeneous systems. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2021, 59 (4), pp.2546-2569. ⟨10.1137/20M1340447⟩. ⟨hal-03193489⟩



Record views


Files downloads